Alert archive / Montana / Red Flag Warnings in 2012
Red Flag Warning 7, NWS Glasgow, MT
NWS Glasgow, MT issued this red flag warning at Mar 31, 2012, 3:51 AM MDT for 5 counties in Montana. It took effect at Mar 31, 2012, 2:00 PM MDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 31, 2012, 3:51 AM MDT (09:51 UTC)
- In effect from
- Mar 31, 2012, 2:00 PM MDT
- Expired
- Mar 31, 2012, 8:13 PM MDT
- In force
- 6 hr
- Issued by
- NWS Glasgow, MT
Counties Garfield County, MT, McCone County, MT, Petroleum County, MT, Phillips County, MT, Valley County, MT
The radar
The Glasgow radar (KGGW), 64 km from the middle of the area, began a volume at 09:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Glasgow Intl Airport, MT (KGGW), launched 00:00Z, 9.9 hours before the alert went out and 67 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3092 m above ground
- 0-6 km bulk shear
- 66 kt
- 0-1 km storm-relative helicity
- 47 m²/s²
- 0-3 km storm-relative helicity
- 155 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
453 WWUS85 KGGW 310951 RFWGGW URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE GLASGOW MT 351 AM MDT SAT MAR 31 2012 ...DRY AND WARM WEATHER CONTINUES TODAY... .DRY AND WARMER THAN NORMAL CONDITIONS CONTINUE ACROSS NORTHEAST MONTANA TODAY. THUNDERSTORMS ARE POSSIBLE IN CENTRAL MONTANA BY LATE AFTERNOON...SPREADING EAST INTO THE EVENING...AS A COLD FRONT APPROACHES THE REGION. THIS FRONT WILL CROSS EASTERN MONTANA TONIGHT. SLIGHTLY COOLER BUT WINDIER CONDITIONS ARE EXPECTED ON SUNDAY. MTZ134>137-312200- /O.NEW.KGGW.FW.W.0007.120331T2000Z-120401T0400Z/ NORTHERN PHILLIPS-NORTHERN VALLEY-LITTLE ROCKIES- LOWER MISSOURI RIVER BREAKS INCLUDING CHARLES M. RUSSELL REFUGE- SOUTHERN PETROLEUM-SOUTHERN GARFIELD- 351 AM MDT SAT MAR 31 2012 ...RED FLAG WARNING IN EFFECT FROM 2 PM THIS AFTERNOON TO 10 PM MDT THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 134...135...136 AND 137... THE NATIONAL WEATHER SERVICE IN GLASGOW HAS ISSUED A RED FLAG WARNING FOR WIND AND LOW RELATIVE HUMIDITY...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO 10 PM MDT THIS EVENING. * AFFECTED AREA...FIRE WEATHER ZONES 134...135...136 AND 137. * WINDS...SOUTH 10 TO 20 MPH WITH GUSTS UP TO 30 MPH. * RELATIVE HUMIDITY...AS LOW AS 20 PERCENT. * IMPACTS...A COMBINATION OF GUSTY WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. THUNDERSTORMS ARE ALSO POSSIBLE DURING THE EVENING HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THESE AREAS OF THIS RED FLAG WARNING. && $$ HTTP://WEATHER.GOV/GLASGOW
2 follow-up statements
004
WWUS85 KGGW 312041
RFWGGW
URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GLASGOW MT
241 PM MDT SAT MAR 31 2012
...UNSEASONABLY WARM AND DRY CONDITIONS TO CONTINUE ACROSS
NORTHEAST MONTANA...
.DRY AND WARMER THAN NORMAL CONDITIONS CONTINUE ACROSS NORTHEAST
MONTANA TODAY. MAINLY DRY THUNDERSTORMS ARE POSSIBLE IN CENTRAL
MONTANA BY LATE AFTERNOON...SPREADING EAST INTO THE EVENING
AS A COLD FRONT APPROACHES THE REGION. THIS FRONT WILL CROSS
EASTERN MONTANA LATE TONIGHT AND EARLY SUNDAY MORNING...WITH
ONLY MODERATE RECOVERIES EXPECTED IN THE MISSOURI RIVER BREAKS
OVERNIGHT. SUNDAY WILL BE SLIGHTLY COOLER BEHIND THE FRONT BUT
WILL AGAIN SEE CRITICAL CONDITIONS AS STRONG GUSTY WEST WINDS
COMBINE WITH HUMIDITY DIPPING INTO THE LOW 20S.
MTZ120-122-011100-
/O.NEW.KGGW.FW.W.0008.120401T1500Z-120402T0300Z/
FORT PECK RESERVATION-DANIELS-ROOSEVELT-SHERIDAN-DAWSON-MCCONE-
PRAIRIE-RICHLAND-WIBAUX-
241 PM MDT SAT MAR 31 2012
...RED FLAG WARNING IN EFFECT FROM 9 AM TO 9 PM MDT SUNDAY FOR
WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 120 AND
122...
THE NATIONAL WEATHER SERVICE IN GLASGOW HAS ISSUED A RED FLAG
WARNING FOR WIND AND LOW RELATIVE HUMIDITY...WHICH IS IN EFFECT
FROM 9 AM TO 9 PM MDT SUNDAY.
* AFFECTED AREA...FIRE WEATHER ZONES 120 AND 122.
* WINDS...WEST 20 TO 30 MPH WITH GUSTS APPROACHING 40 MPH.
* RELATIVE HUMIDITY...AS LOW AS 20 PERCENT.
* IMPACTS...A COMBINATION OF GUSTY WINDS...LOW RELATIVE
HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE
GROWTH POTENTIAL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THESE
AREAS OF THIS RED FLAG WARNING.
&&
$$
MTZ134>137-011100-
/O.EXT.KGGW.FW.W.0007.000000T0000Z-120402T0300Z/
NORTHERN PHILLIPS-NORTHERN VALLEY-LITTLE ROCKIES-
LOWER MISSOURI RIVER BREAKS INCLUDING CHARLES M. RUSSELL REFUGE-
SOUTHERN PETROLEUM-SOUTHERN GARFIELD-
241 PM MDT SAT MAR 31 2012
...RED FLAG WARNING NOW IN EFFECT UNTIL 9 PM MDT SUNDAY FOR WIND
AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 134...135...
136 AND 137...
THE RED FLAG WARNING IS NOW IN EFFECT UNTIL 9 PM MDT SUNDAY.
* AFFECTED AREA...FIRE WEATHER ZONES 134...135...136 AND 137.
* WINDS...SOUTH AT 10 TO 20 MPH...WITH GUSTS TO 30 MPH AT
TIMES THROUGH EARLY THIS EVENING
EAST WINDS 4-8 MPH TONIGHT...BECOMING WESTERLY LATE.
WEST WINDS 20 TO 30 MPH...WITH GUSTS APPROACHING 40
MPH AT TIMES ON SUNDAY.
* RELATIVE HUMIDITY...19 TO 24 PERCENT TODAY AND SUNDAY.
ONLY MODERATE HUMIDITY RECOVERIES
EXPECTED TONIGHT.
* IMPACTS...A COMBINATION OF GUSTY WINDS...LOW RELATIVE
HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE
GROWTH POTENTIAL. ISOLATED MAINLY DRY THUNDERSTORMS ARE ALSO
POSSIBLE THIS EVENING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THESE
AREAS OF THIS RED FLAG WARNING.
&&
$$
HTTP://WEATHER.GOV/GLASGOW368 WWUS85 KGGW 010213 RFWGGW URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE GLASGOW MT 813 PM MDT SAT MAR 31 2012 ...WINDY CONDITIONS ARE EXPECTED ACROSS NORTHEAST MONTANA SUNDAY... A COLD FRONT WILL KICK TO THE EAST OF THE AREA SUNDAY ALLOWING WEST WINDS TO RAPIDLY INCREASE ACROSS THE AREA. WITH HIGH FIRE DANGERS IN PLACE ACROSS THE AREA...ANY FIRE STARTS WILL QUICKLY SPREAD WITH THESE WINDS. MTZ134>137-011100- /O.CAN.KGGW.FW.W.0007.000000T0000Z-120402T0300Z/ /O.EXA.KGGW.FW.W.0008.120401T1500Z-120402T0300Z/ NORTHERN PHILLIPS-NORTHERN VALLEY-LITTLE ROCKIES- LOWER MISSOURI RIVER BREAKS INCLUDING CHARLES M. RUSSELL REFUGE- SOUTHERN PETROLEUM-SOUTHERN GARFIELD- 813 PM MDT SAT MAR 31 2012 ...RED FLAG WARNING IN EFFECT FROM 9 AM TO 9 PM MDT SUNDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 134...135... 136 AND 137... THE NATIONAL WEATHER SERVICE IN GLASGOW HAS ISSUED A RED FLAG WARNING FOR WIND AND LOW RELATIVE HUMIDITY...WHICH IS IN EFFECT FROM 9 AM TO 9 PM MDT SUNDAY. * AFFECTED AREA...FIRE WEATHER ZONES 134...135...136 AND 137. * WINDS...WEST WINDS 20 TO 30 MPH...WITH GUSTS APPROACHING 40 MPH AT TIMES ON SUNDAY. * RELATIVE HUMIDITY...AS LOW AS 19 PERCENT. * IMPACTS...A COMBINATION OF GUSTY WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THESE AREAS OF THIS RED FLAG WARNING. && $$ MTZ120-122-011100- /O.CON.KGGW.FW.W.0008.120401T1500Z-120402T0300Z/ FORT PECK RESERVATION-DANIELS-ROOSEVELT-SHERIDAN-DAWSON-MCCONE- PRAIRIE-RICHLAND-WIBAUX- 813 PM MDT SAT MAR 31 2012 ...RED FLAG WARNING REMAINS IN EFFECT FROM 9 AM TO 9 PM MDT SUNDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 120 AND 122... A RED FLAG WARNING REMAINS IN EFFECT FROM 9 AM TO 9 PM MDT SUNDAY. * AFFECTED AREA...FIRE WEATHER ZONES 120 AND 122. * WINDS...WEST 15 TO 25 MPH WITH GUSTS UP TO 40 MPH. * RELATIVE HUMIDITY...AS LOW AS 20 PERCENT. * IMPACTS...A COMBINATION OF GUSTY WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THESE AREAS OF THIS RED FLAG WARNING. && $$ HTTP://WEATHER.GOV/GLASGOW
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Glasgow, MT wrote its last area forecast discussion before this red flag warning went out at Mar 30, 8:21 PM MDT, 7 hours 30 minutes earlier.
Area forecast discussion, Mar 30, 8:21 PM MDT, 7 hours 30 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GLASGOW MT 821 PM MDT FRI MAR 30 2012 .SHORT TERM...FOR NORTHEAST MONTANA...TONIGHT THROUGH SUNDAY... UPDATE...RAIN SHOWERS HAVE BEEN MOVING EAST OVER AREAS MAINLY NORTH OF THE MISSOURI RIVER THIS EVENING. WITH VERY DRY ATMOSPHERE BELOW 12000 FEET (650 MB)... ONLY A FEW OF THESE SHOWERS HAVE ANY RAIN REACHING THE GROUND. UPDATED FORECAST EARLIER FOR ISOLATED EVENING SHOWERS. THAT PART OF THE FORECAST STILL LOOKS REASONABLE AT THIS TIME. SOUTHWEST WINDS ARE CURRENTLY DIMINISHING. WILL ALLOW THE LAKE WIND ADVISORY FOR FORT PECK LAKE TO EXPIRE AT 03Z (9 PM MDT). WITH THE SETTING SUN...RH WILL BEGIN TO RISE AND WITH THE DIMINISHING WINDS... THE RED FLAG WARNING WILL ALSO BE ALLOWED TO EXPIRE AT 03Z. ONLY MINOR TWEAKS TO FORECAST IS EXPECTED. WILL ISSUE ZFP AND FWF UPDATES TO ELIMINATE HEADLINES BY 9 PM. PREVIOUS SHORT TERM... SEMI-PERMANENT PATTERN OF A TROUGH OFF THE PACIFIC NW COAST AND A RIDGE OVER THE CENTRAL PART OF THE NORTH AMERICA CONTINUES. THIS ALLOWS THE WETTER THAN NORMAL CONDITIONS TO CONTINUE FOR AREAS WEST OF THE CONTINENTAL DIVIDE WITH DRY AND WARMER THAN NORMAL CONDITIONS FOR MONTANA EAST OF THE DIVIDE. CURRENTLY...A SURFACE LOW IS MOVING NORTHEAST INTO N SASK WITH A TREMENDOUS DOWNSLOPE WIND COMPONENT ALLOWING DRY CONDITIONS TO CONTINUE FOR THE AREA. AN UPPER RIDGE IS BUILDING OVER THE WESTERN STATES AND PUSHING THE SFC LOW NORTHEAST. THEREFORE...THE TRAILING COLD FRONT MOVING THROUGH SOUTH-CENTRAL ALBERTA ISN/T ALL THAT STRONG AND CANNOT BUDGE SE MUCH WITH THE SW FLOW ALOFT. THE WEAK FRONT WILL PUSH THROUGH TONIGHT WITH THE ONLY INDICATOR OF IT BEING A WIND DIRECTION CHANGE. SPEAKING OF WINDS...THEY ARE STRONG IN PLACES THIS AFTERNOON AND SHOULD DECREASE QUICKLY UPON THE EVENING SUNSET. UPPER PATTERN BECOMES AMPLIFIED THIS WEEKEND AS A STRONG SYSTEM CRASHES ONTO THE WEST COAST. THIS SYSTEM SPLITS OVER THE WESTERN STATES WITH THE RESULTANT SURFACE LOW REDEVELOPING NEAR NORTH-CENTRAL MONTANA SATURDAY NIGHT. THIS LOW THEN PUSHES EAST WITH THE SPEED BEING FASTER ACCORDING TO THE 12Z NAM WHILE THE 12Z GFS IS SLOWER. TRENDED GRIDS CLOSER TO THE MORE CONSISTENT GFS. JAMBA .LONG TERM...SUNDAY NIGHT THROUGH FRIDAY... SUNDAY EVENING BEGINS WITH A SPLIT TROUGH MOVING THROUGH MONTANA EAST OF THE DIVIDE. THE BASE OF THE TROUGH SWINGS THROUGH THE FOUR CORNERS WHILE A CLOSED LOW MOVES THROUGH ALBERTA AND SASKATCHEWAN. THE CANADIAN LOW IS STACKED WHICH WILL DEVELOP STRONG NORTHWESTERLY WINDS OVER NORTHEAST MONTANA. THE CAA WILL DROP 850MB TEMPERATURES BELOW 0C. EXPECT OVERNIGHT LOWS TO BE MUCH CLOSER TO NORMAL. MONDAY...AS THE TROUGH HEADS EAST OF MONTANA...AN UPPER LEVEL RIDGE AMPLIFIES BEHIND IT...RESULTING IN WARMING TEMPERATURES AGAIN. HIGHS MONDAY THROUGH AT LEAST THURSDAY WILL REMAIN WELL ABOVE NORMAL...WITH THE WARMEST DAY AROUND WEDNESDAY WHEN STRONG SOUTHWEST WINDS ALOFT DIRECT DESERT AIR IN FROM THE GREAT BASIN REGION. THERE IS GOOD AGREEMENT BETWEEN THE GFS AND ECMWF MODELS FOR LATE IN THE PERIOD CONCERNING THE MOVEMENT OF THE LONGWAVE TROUGH CURRENTLY IN THE GULF OF ALASKA. MODELS BRING THAT TROUGH OVER THE PAC-NW BY MID WEEK AND SEND THE ASSOCIATED COLD FRONT ACROSS NEMONT AROUND WEDNESDAY NIGHT. THIS WILL LOWER TEMPERATURES BY AROUND 15F DEGREES...WHICH WILL STILL BE WELL ABOVE NORMAL. HOWEVER THE BASE OF THE TROUGH PICKS UP PACIFIC MOISTURE...SENDING IT NORTHEAST ALONG THE COLD FRONT. THAT MOISTURE WILL AFFECT WESTERN AND CENTRAL MONTANA INITIALLY...BUT AS THE WHOLE TROUGH SWINGS OVER MONTANA...THE EASTERN SIDE OF THE STATE SHOULD GET PLENTY OF MOISTURE. THE ENTIRE WEEKEND...WHICH IS BEYOND THE EXTENDED PERIOD...COULD BE COOL AND WET. FIRST INDICATIONS ARE THAT TEMPERATURES COULD BE COOL ENOUGH TO BE VERY CLOSE TO NORMAL. THE BIGGEST CHANGE WAS TO INCREASE OR ADD POPS AND WX FROM WEDNESDAY NIGHT AND BEYOND. ALSO INCREASED WINDS DURING THE SAME PERIOD. SCT PREVIOUS DISCUSSION... NEXT WEEK STARTS WITH TEMPERATURES A LITTLE COOLER AS AN UPPER TROF SWINGS ACROSS THE NORTHERN ROCKIES SUNDAY NIGHT AND INTO THE NORTHERN PLAINS ON MONDAY. ENERGY SPLITTING WITH THIS TROF WITH CUT OFF LOW DEVELOPING IN THE FOUR CORNERS AREA. THIS WILL KEEP MOIST OF THE MOISTURE FROM LINGERING OVER MONTANA ALTHOUGH MODELS INDICATING A FEW SHOWERS ALONG THE CANADIAN BORDER ON MONDAY. UPPER RIDGE THEN BUILDS INTO THE REGION WITH TROF DIGGING OFF THE WEST COAST. WARM DRY WEATHER EXPECTED MIDWEEK WITH MODELS DIFFERING ON WHEN THE TROF MOVES OVER THE STATE. GFS ABOUT 24 HOURS FASTER THEN THE EC PUSHING COLD FRONT ACROSS THE STATE... AND WITH SHOWERS FOLLOWING THE FRONT. GIVEN THE MODEL DIFFERENCES AND LACK OF PRECIPITATION WITH RECENT FRONTS WILL GO WITH A DRY FORECAST INTO THE WEEKEND. EBERT && .AVIATION... VFR. A DEEPENING ALBERTA CLIPPER SYSTEM MOVING INTO SASKATCHEWAN TO THE NORTH WILL BRING IN MID-LEVEL OVERCAST TONIGHT AND KEEP WESTERLY AND GUSTY WINDS ELEVATED INTO EARLY EVENING. WINDS WILL EVENTUALLY BECOME LIGHT SOMETIME AFTER MIDNIGHT. A WEAK UPPER LEVEL RIDGE MOVES OVER THE AREA ON SATURDAY WHICH WILL MAINTAIN WINDS AROUND 10KTS OR LESS. SCT && .FIRE WEATHER... WILL LET RED FLAG WARNING EXPIRE AT 9PM AS RH IS RISING AND WINDS ARE DIMINISHING. FIRE WEATHER CONCERNS WILL CONTINUE OVER THE WEEKEND. NEAR RECORD TEMPS SATURDAY WITH RH NEAR 20 PERCENT IS EXPECTED BUT SOUTHWEST WINDS WILL ONLY BE AROUND 10 MPH. ON SUNDAY...STRONG WEST WINDS BEHIND A COLD FRONT AND RH BETWEEN 20 AND 25 PERCENT COULD BRING CRITICAL FIRE WEATHER CONDITIONS WITH THE GREATER CONCERNS BEING IN ZONES 120 AND 122 (THE TWO EASTERN ZONES). HOPEFULLY THE PERSISTENT WEST COAST UPPER TROUGH MOVES EAST NEXT WEEK AND BRINGS SOME RELIEF WITH COOLER/WETTER CONDITIONS. STAY TUNED. JAMBA/FORRESTER && .GLASGOW WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING UNTIL 9 PM MDT THIS EVENING FOR MTZ120-122-134>137. LAKE WIND ADVISORY UNTIL 9 PM MDT THIS EVENING FOR FOR FORT PECK LAKE IN THE FORT PECK LAKE. && WEATHER.GOV/GLASGOW
Hazardous weather outlook, Mar 30, 4:07 AM MDT, 23 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GLASGOW MT 407 AM MDT FRI MAR 30 2012 MTZ016>027-059>062-310300- CENTRAL AND SOUTHEAST PHILLIPS-CENTRAL AND SOUTHERN VALLEY- DANIELS-SHERIDAN-WESTERN ROOSEVELT-PETROLEUM-GARFIELD-MCCONE- RICHLAND-DAWSON-PRAIRIE-WIBAUX-NORTHERN PHILLIPS- SOUTHWEST PHILLIPS-NORTHERN VALLEY-EASTERN ROOSEVELT- 407 AM MDT FRI MAR 30 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST MONTANA. .DAY ONE...TODAY AND TONIGHT A RED FLAG WARNING IS IN EFFECT FROM 12 NOON UNTIL 9 PM TODAY. PROLONGED UNSEASONABLY DRY AND WARM WEATHER CONTINUES. AT THE SAME TIME...WEST TO SOUTHWEST WINDS WILL INCREASE TO 20 TO 30 MPH...COMBINING WITH RELATIVE HUMIDITIES DROPPING INTO THE UPPER TEENS TO MID 20S TO CAUSE CRITICAL FIRE WEATHER CONDITIONS TODAY. A LAKE WIND ADVISORY FOR FORT PECK LAKE IS ALSO IN EFFECT TODAY FROM 11 AM UNTIL 9 PM. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
The office that day
Everything else NWS Glasgow, MT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 31, 2:16 PM MDT | Lake Wind Advisory | GGW | Garfield, McCone, Petroleum, Phillips, Valley | 49 hr |
| Mar 31, 2:41 PM MDT | Red Flag Warning | GGW | Daniels, Dawson, Garfield, McCone, Petroleum, Phillips and 6 more | 30 hr |
Nearby
Red Flag Warnings in Montana, 2012Every red flag warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.